Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Wants to increase height. Will gloxi height enhancer help and what is its dosage?

Good day ! Dr. XXXXXX im XXXXX old im writing to you coz im searching about height enhancer. then i ve seen more about Gloxi the height enhancer.. My question is.. Is the Gloxi effective for me? my height is almost 5 2 so i want to enhance my height to become 5 5 to 5 8 so that it makes me happy and one more question Dr. XXXXXX i want to know the procedure on how to drink the Gloxi (the height enhancer) ?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Height totally depends on your heredity and physical conditions. Increase in height happens due to bone length increase. Bone length increases upto an age of around 22 or 23. Then it stagnates. Secondly height spurt happens from the age 15 to around 20.

Using any sort medication can help very little. Don;t loose your money on these.
Practice healthy habits and enjoy life.
Good luck.
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor